# SDR WX0A2023120431905

- Difficulty date: December 3, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N206NV
- Make and model: Airbus A320-214
- Aircraft serial: 5289
- Aircraft time: 29,614 hours, 15,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 892902
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PERFORMED EPSU BITE TEST AMM 33-51-00-710-001 PER WEEKLY CHECK EPSU (11WL) FAILED. / REMOVED AND REPLACED EPSU BATTERY IAW AMM 33-51-38-000-002-A AND 33-51-38-400-002-A. OPS CHECK GOOD"
